iam on day 9 of self detoxing from oxycodone. I was taking 6-8 30 mg. per dy for 3 years. I slept last night for the first time, but can't seem to focus or have any energy. Can anyone tell me what to expect??? I really want to beat this and get back my life...
Hi loveandleashes, Welcome to withdrawal hell... sorry, just a bit of WD humor there. 'Tis imperative that you get your natural endorphins going, make yourself excersize! Move that body.
Please google Post Acute Withdrawal Syndrome, you will learn about what is happening to your brain, now that you are off the opiates. Keep in mind while reading up on PAWS that it is temporary! Every day will get better and better, this I promise.
I did a cold turkey off of prescribed Oxy (160mgs a day) and a picnic it was not! But, I can assure you there is life after opiate dependance/addiction.
If I did it, so can you! Tomorrow will be one year clean for me.
I will be here if you need support, I am an open book about my WD experience, you can ask me anything.
I wish you all the best!
Last year I was hooked on the 30's. I took about 6-8 a day also. That was my drug of choice but also the hardest for me to come off of. I feel your pain just thinking about what I went through. For me it was really hard. I wish I could tell you something useful but I can't because I went a month off of them waiting to feel better and it never got any better for me. I tried everything. I ended up back on oxycodone but not the 30's this time. I stayed on the 10mg's but still took way more than I was suppose to. A couple weeks ago I heard a friend who I was buying my pills from talk about this drug called Suboxone. she was going to try to come off the opiates. I have been wanting to for so long but after a month off of them and still not feeling well enough to take care of my kids and family I ended up back on them. I started the Suboxone 2 weeks ago and have done really well. I feel like I have my soul back.
Its like I see through my eyes I had when I was a child before I ever became addicted to opiates. I love the way I feel now. Like a normal person. I play with my kids. I'm constantly able to do anything I want without waiting for some sort of energy to kick in. Its great. Im letting you know this because I wish someone would have told me about this a year ago and then maybe now I would have been in a better place in my life. Well if you think you can make it through the withdrawals on your own then great more power to you but I tried and failed so if it doesn't work out for you then my opinion is the suboxone is a way better drug then methadone. Hope everything works out for you. take care.
hi,if you have day 9 under your belt you are gonna starte to feeling better little by little.and the vision will come back as well.when you detox you go from the last time your drug wore off to a feeling like your gonna meet jesus any minute.then you stay like that for a week or so,then you start feeling a little better every day.your not gonna wake up and feel great,but you will notice bit by bit getting better.you do not wake up one day and feel fine.just like you became dependent on them in a couple of weeks you start to get better a day at a time.on the day you say to yourself "im feeling much better today"count that day as your birthday. remember how bad you felt on day 1,2, 3,4,5,6, and keep it fresh in your mind.write it down on your calendar,and welcome back to the living.you are 1day old and counting...
That is terrific. I went 14 days from similar amounts along with morphine l. I kept getting worse. Ended up in a methadone clinic. Physically carried in by my husband. Personally I think you beat it. Just focus on nutrition, exercise and change of lifestyle. I would suggest Na meetings as well. But stay away from the people that aren't there for the right reasons. God Bless and Good Luck. Come on here often there are a lot of loving, caring and educated people to support you.
Congratulations! i am still on medication but i no longer abuse i use to take up to 10 a day of 10/325 of norco im now down to 5 and its a big improvement for me considering that i had abused for 7 years. With the help and support of great friends on this website i am able to cope when i have no medication i no longer feel withdrawls it truely is a great feeling. I do remember that i was really tired i slept for a few days after i kicked the withdrawls. Opiates can really take your life physically we look tired but when we are on medication we feel like we can accomplish anything so i know what that feels like all over we are depressed hurting it is hell. Keep it up you can do it god promises life it will be there if you want it just kick this thing!
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2011 • 2 answers
Posted 6 Dec 2011 • 1 answer
Posted 27 Jan 2012 • 2 answers
Posted 22 Oct 2014 • 3 answers
Posted 13 Dec 2016 • 0 answers